UGR
  |
> >
SEMIGRUPOS CONMUTATIVOS
(Ref. FQM-343)
24
August
2019
August 2019
<- ->
L M X J V S D
1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30 31

Scientific production

< BACK TO LIST

Article details

Publication
Title: GOOD SEMIGROUPS OF N^N
Journal title: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
Contribution type: ARTICULO
Journal number: 2
Volume number: 28
Number of pages of the publication: 179 - 206
Publication year: 2018
Authors: MARCO D'ANNA
PEDRO ABELARDO GARCÍA SÁNCHEZ
VINCENZO MICALE
LAURA TOZZO

[Download BibTex]
Desarrollado por: